Vicks DayQuil NyQuil Cold & Flu Relief LiquiCaps Combo Pack - 48 Count
Loading..
Active Ingredients: (DayQuil Cold & Flu): In Each LiquiCap: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). (NyQuil Cold & Flu): In Each LiquiCap: Acetaminophen (325 mg), Dextromethorphan HBr (15 mg), Doxylamine Succinate (6.25 mg). (DayQuil Cold & Flu): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. (NyQuil Cold & Flu): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: (DayQuil Cold & Flu): FD&C Red 40, FD&C Yellow 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol, Sorbitan Solution, Titanium Dioxide. (NyQuil Cold & Flu): D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide.
Cold & Flu, Multi-Symptom Relief/ Nighttime Relief, LiquiCaps

Other Information: (DayQuil Cold & Flu): Store at room temperature. (NyQuil Cold & Flu): Store at room temperature. Misc: Powerful relief day or night. (DayQuil Cold & Flu): 32 DayQuil LiquiCaps. Multi-Symptom Relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. (NyQuil Cold & Flu): 16 NyQuil LiquiCaps. Nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Made in Canada.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: (DayQuil Cold & Flu): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hrs, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoa
Directions Directions: (DayQuil Cold & Flu): Take only as directed. Do not exceed 4 doses per 24 hrs. (NyQuil Cold & Flu): Take only as directed. Do not exceed 4 doses per 24 hours. (DayQuil Cold & Flu): Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use. (NyQuil Cold & Flu): Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 6 hours. Children 4 to Under 12 Years: Ask a doctor. Children Under 4 Years: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.